# SDR DALA2024062806583

- Difficulty date: June 25, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 94,038 hours, 16,922 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1803 DOOR 4R FLT ATTENDANT REPORTED SMELLING OIL BRIEFLY AFTER ROTATION ON TAKEOFF, PASSANGER MADE COMMENT ABOUT THE SMELL. " SMELLED LIKE STALE AIR." ALL ENGINE OIL INDICATOR STABILIZED WITHIN NORMAL LIMITS. COMPLETED SMOKE AND FUMES. CORRECTIVE ACTION: T/S IN REF WITH B767-400 FIM 21-00-21-301-21-00. NO ABNORMAL OIL COMSUMPTION NOTED. NO LEAKS NOTES AT THE APU INLET PLENIUM. PERFORMED ENG FUN OF EACH ENG PER B767-400 AMM 71-00 WITH EACH PACK ON AT A TIME. NO ODOR NOTED. R/R LT RECIR FAN FILTER PER AMM 21-25 AND INSPECTED RT RECIR FAN FILTER. NO OIL OR RESIDUE NOTED. NO 30 DAY HISTORY. MCC NOTIFIED. A/C OK FOR SVC. (5748756)
